# SDR AWXA200500536

- Difficulty date: May 4, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 49,458 hours, 22,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING FUNCTIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM-A BROKEN WIRE WAS FOUND AT THE WALL CONNECTOR FOR THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17 LT.  MAINTENANCE REPINNED THE EMERGENCY ESCAPE PATH LIGHT WIRE TO THE WALL CONNECTOR AT SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
